RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 44(86), Number 1, Pages 123–130 (Mi msb4937)  

On nomogramming of equations of 4th nomogrammic order

G. E. Dzhems-Levi


Full text: PDF file (576 kB)

Bibliographic databases:
Received: 03.11.1956

Citation: G. E. Dzhems-Levi, “On nomogramming of equations of 4th nomogrammic order”, Mat. Sb. (N.S.), 44(86):1 (1958), 123–130

Citation in format AMSBIB
\Bibitem{Dzh58}
\by G.~E.~Dzhems-Levi
\paper On nomogramming of equations of 4th nomogrammic order
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 44(86)
\issue 1
\pages 123--130
\mathnet{http://mi.mathnet.ru/msb4937}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=93035}
\zmath{https://zbmath.org/?q=an:0088.09701}


Linking options:
  • http://mi.mathnet.ru/eng/msb4937
  • http://mi.mathnet.ru/eng/msb/v86/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:98
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019